# SDR GLBA20100805F

- Difficulty date: July 31, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 28,930 hours, 35,985 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Unknown
- Condition: Unknown
- Location: Lt Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SIG EVENT - PILOT REPORTED THAT ON FINAL WITH TORQUE SET AT 300, INCREASED TORQUE TO 1000, LEFT ENGINE BEGAN TO CYCLE IN AND OUT OF FEATHER. MAINTENANCE PERFORMED TESTS OF THE AUTOFEATHER SYSTEM AT ALL TORQUE SETTINGS, IAW MM 61-21-00, AUTOFEATHER SYSTEM OPERATES NORMALLY, OK FOR CONTINUED SERVICE.
